# SDR FDEA201106302504

- Difficulty date: June 30, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561261
- Condition: Damaged
- Location: Bs 990 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 990, STR 26R HAS (3) RIVETS GROUPED TOGETHER IN FRAME.  REPAIRED AFT PIT BS990 STRINGER 26R FRAME WEB AND LOWER CHORD IAW EA  7-5310-153050.
